# SDR ASAA2022041438017

- Difficulty date: April 14, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 55,465 hours, 16,561 cycles
- System (JASC): 2210 · Autopilot System
- Part: Dfgs
- Part number: 4082260939
- Part serial: 34094531
- Condition: Faulty
- Location: Cockpit
- Part time: 29 hours, 8 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLT LNAV/VNAV WILL NOT ENGAGE. GROUNDED - YES. ACCOMPLISHED DFCS BITE REF B737-800 FIM 22-11 TASK 801 DFCS FAULTED 22-11063, ACCOMPLISHED FIM 22-11 TASK 817, MCP TEST FAULTED SAME 22-11063. REMOVED AND REPLACED MCP REF B737-800 AMM 22-11-34 ALL OPS CKD NML. ALL GND TESTS PASSED.
